# SDR 06FDEA0227

- Difficulty date: January 16, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 12,956 hours, 6,941 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC SEAT TRACK R-3 HAS 2 EA AREAS OF CORROSION FR 69 - FR 72.  REMOVED AND REPLACED SEAT TRACK FR 69-73 IAW A300-600 SRM 51-72-10.
